MathSciNet Relay Station
MathSciNet bibliographic data
MR131858 54.35 (54.40)
Roberts, J. H. A problem of Treybig concerning separable spaces. Duke Math. J. 28 1961 153–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement